MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1232
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Dyskinesia (2363)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed three good faith efforts to obtain the information.Because the product serial number is unknown at this time, we are unable to provide the complete unique identifier (udi) number and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced an undesired sensation of overstimulation resulting in excessive movement of the arms and legs.The stimulation was turned off with the remote control (rc) however, the sensation remained.Therefore, the patient was admitted to the hospital where stimulation was turned off with a clinician programmer (cp) and the undesired sensations ceased.The patient was discharged from the hospital on the same day.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed three good faith efforts to obtain the information.Because the product serial number is unknown at this time, we are unable to provide the complete unique identifier (udi) number and other product specific information.If additional details become available, a supplemental report will be submitted.Additional information provided in block d6a: implant date.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23873799
Report Number3006630150-2025-11610
Device Sequence Number5571078
Product Code NHL
UDI-Device Identifier08714729985051
UDI-Public(01)08714729985051(17)230113(10)502533
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/13/2023
Device Model NumberDB-1232
Device Catalogue NumberDB-1232
Device Lot Number502533
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/07/2026
01/28/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/29/2026
02/20/2026
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown